주메뉴 바로가기 본문 바로가기

경동제약 로고

Products

Company credited for technology, KyungDong Pharm

View Product

Gnal-N Tab.

  • Brand name Gnal-N Tab.
  • Category Pain / Inflammation
  • Active Ingredient Ibuprofen, Anhydrous Caffeine, Allylisopropylacetylurea
  • Rx/OTC OTC
Active Ingredient
Ibuprofen 75mg
Anhydrous Caffeine 40mg
Allylisopropylacetylurea 30mg



Indication
Headache, menstrual cramps, toothache, backache, pain associated with stiffness of
the neck, arthritis, neuralgia, pain after tooth extraction, throat pain, earache, myalgia, pain associated with bruising, fractures, sprains, or minor injuries, chills, fever



Dosage & Administration
For adults(15 and older), 2 tablets/dose, 3 doses a day. Time between doses should be four or more hours.


Drug Class
Antipyretic & Analgesic agent

LIST